# SDR ASAA2023102945911

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 56,188 hours, 16,791 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"CONT CAB" "ZONE TEMP" LIGHT ILLUMINATED ON RECALL & EXTINGUISHED WHEN RESET. GROUNDED - YES. PERFORMED BITE TEST ON PACK ZONE TEMP #1 & #2OPS CHK GOOD REF AMM 21-61-00-700-806-002.
